Skip to search formSkip to main content
You are currently offline. Some features of the site may not work correctly.

Acetaminophen 250 MG / Aspirin 250 MG / Caffeine 65 MG Oral Tablet [Excedrin]

Known as: ACETAMINOPHEN 250 mg / ASPIRIN 250 mg / CAFFEINE 65 mg ORAL TABLET, FILM COATED [Excedrin Extra Strength Caplets], Excedrin Migraine (APAP 250 MG / ASA 250 MG / caffeine 65 MG) Oral Tablet, ACETAMINOPHEN 250 mg / ASPIRIN 250 mg / CAFFEINE 65 mg ORAL TABLET, COATED [Excedrin Migraine Geltabs] 
 
National Institutes of Health

Papers overview

Semantic Scholar uses AI to extract papers important to this topic.
2014
2014
Background A synergic association between acetylsalycilic acid, acetaminophen, caffeine in doses 3-4 times lower than similar… Expand
Is this relevant?
2012
2012
The benefits of Raman signal enhancement and improved measurement precision are demonstrated using 180° backscattering Fourier… Expand
  • figure 1
  • figure 2
  • figure 3
  • table I
  • table II
Is this relevant?
2004
2004
Objective.—To evaluate the effectiveness of eletriptan as a treatment for acute migraine in patients who were poor responders to… Expand
Is this relevant?